IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof of the functional equation of Dirichlet $ L$-functions


Author: Bruce C. Berndt
Journal: Proc. Amer. Math. Soc. 37 (1973), 355-357
MSC: Primary 10H10
DOI: https://doi.org/10.1090/S0002-9939-1973-0311593-0
MathSciNet review: 0311593
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof, using contour integration, of the functional equation of Dirichlet L-functions is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H10

Retrieve articles in all journals with MSC: 10H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311593-0
Keywords: Dirichlet L-function, functional equation, primitive character, Gaussian sum
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society